International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 912149 | https://doi.org/10.1155/S1048953395000256

Donal O'Regan, "Nonnegative solutions to superlinear problems of generalized Gelfand type", International Journal of Stochastic Analysis, vol. 8, Article ID 912149, 16 pages, 1995. https://doi.org/10.1155/S1048953395000256

Nonnegative solutions to superlinear problems of generalized Gelfand type

Received01 Jan 1995
Revised01 Mar 1995

Abstract

Existence of nonnegative solutions to superlinear second order problems of the form y+μq(t)g(t,y) is discussed in this paper. Here μ0 is a parameter.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views89
Downloads283
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.